# SDR DHL2003726012

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- Engine: Pwa JT8D7B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: JT8D7B
- Part serial: 649465
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, C

## Discrepancy

DURING T/O FROM ATL, ENGINE NR 2 EGT CLIMBED TO 620 C WITH EPR SET AT 1.95, N1 = 94 PERCENT, REDUCED THRUST TO 1.72 EPR, N1 = 89.5, EGT = 580 C, N2 = 92.8, FF = 6800, PERFORMED EGT OVER TEMPERATURE ABNORMAL PROCEDURE IAW 727 A.O.M. SHUTDOWN NR 2 ENGINE. ENGINE NR 2 EGT WAS AT 620 C FOR APPROX. 8-10 SECONDS.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY IAW DHL B727 MTM 71.2. OK FOR SERVICE .
